7 doctors weighed in:

Nerve damage lower spine and right leg.18 yr on oxycontin, gabapentin, nortryptan, 5 weeks ago diagnosed with diabeties type1, have severe swollen feet?

7 doctors weighed in
Dr. Vadim Glukh
Orthopedic Surgery - Foot & Ankle
3 doctors agree

In brief: Many reasons:

This could be due to the renal issues and dm certainly aggravates it.
Also, the self-destruction of the bones in the foot may happen with diabetic neuropathy and or loss of sensation. In the feet.

In brief: Many reasons:

This could be due to the renal issues and dm certainly aggravates it.
Also, the self-destruction of the bones in the foot may happen with diabetic neuropathy and or loss of sensation. In the feet.
Dr. Vadim Glukh
Dr. Vadim Glukh
Thank
Dr. Brian Le
Pain Management
3 doctors agree

In brief: Gabapentin

One of the side effect from Gabapentin is lower extremity swelling.
Please see your doctor for additional evaluation.

In brief: Gabapentin

One of the side effect from Gabapentin is lower extremity swelling.
Please see your doctor for additional evaluation.
Dr. Brian Le
Dr. Brian Le
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
977K people helped
Continue
111,000 doctors available
Read more answers from doctors